MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number TCN-15-3M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that an electrode became separated from the hub.
 
Additional Manufacturer Narrative
Device analysis indicated that the complaint of the electrode being completely out of the hub.Was confirmed.The shaft of the electrode was found to be completely separated from the hub.The separated shaft was likely due to unintended excessive external mechanical force.
 
Event or Problem Description
A report was received that an electrode became separated from the hub.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8981178
Report Number3006630150-2019-04935
Device Sequence Number16976673
Product Code GXI
UDI-Device Identifier00813250017519
UDI-Public00813250017519
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-15-3M
Device Catalogue NumberTCN-15-3M
Device Lot Number23014524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1